# SDR IPXA2017072019532

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 100,089 hours, 16,759 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 90084
- Part serial: 50668
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK DOOR EMERGENCY OPENING SYSTEMS TEST FAULT.  REPLACED THE BATTERY PACK IAW AMM 52-23-14-004-001, AND AMM 52-23-14-404-005, REV.89.01 2.  PERFORMED BATTERY PACK TEST IAW AMM 52-23-14-404-005, REV 89.01.
